MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PROV 3F SL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PROV 3F SL IR 70CM NI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Catalog Number S3173355
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebq2586 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility that the provena line is breaking directly below the purple hub connector.The facility stated that the patient had to return to radiology to have another line placed.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a tear in the extension leg was confirmed.One photograph of a powerpicc extension leg was provided for investigation.A tear in the extension leg was observed at the distal end of the purple luer adaptor.Residue was observed on or within the extension leg.A non-bas injection cap was attached to the purple connector.The notes with the photograph implicated a 3fr s/l catheter.The date of incident was (b)(6) 2017 and the date of placement was (b)(6) 2017.An internal investigation has been opened to determine the root cause.A lot history review (lhr) of rebq2586 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PROV 3F SL IR 70CM NI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6974837
Report Number3006260740-2017-01897
Device Sequence Number2037602
Product Code LJS
UDI-Device Identifier00801741129971
UDI-Public(01)00801741129971
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other,Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue NumberS3173355
Device Lot NumberREBQ2586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2017
Event Location Hospital
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
12/28/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date11/09/2017
02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1